# SDR FDEA202108172029

- Difficulty date: August 17, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03613
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOOR BEAM, R/H SIDE, AT STA 1275 RBL 104, HAS A SEVERED BEAM.   (MKD) INSTALLED NEW FABRICTED EXTRUSION SPLICE IAW SRM 51-38-01 PAR 4.D VOL 2 AND DWG   VZZ7071(-1) SHEET 2 ZN17 VIEW G-G AND SRM 51-33-01 VOL.2
